Please use this identifier to cite or link to this item: http://hdl.handle.net/1822/1516

TitleDrazin-Moore-Penrose invertibility in rings
Author(s)Patrício, Pedro
Puystjens, Roland
KeywordsDrazin
Moore-Penrose
Generalized inverses
EP elements
Core nilpotent decomposition
Fitting decomposition
Issue date2004
PublisherElsevier
JournalLinear Algebra and Its Applications
Citation"Linear algebra and its applications". ISSN 0024-3795. 389 (2004) 159-173.
Series/Report no.Linear algebra and its applications
Abstract(s)Characterizations are given for elements in an arbitrary ring with involution, having a group inverse and a Moore-Penrose inverse that are equal and the difference between these elements and EP-elements is explained. The results are also generalized to elements for which a power has a Moore-Penrose inverse and a group inverse that are equal. As an application we consider the ring of square matrices of order $m$ over a projective free ring $R$ with involution such that $R^m$ is a module of finite length, providing a new characterization for range-Hermitian matrices over the complexes.
TypeArticle
URIhttp://hdl.handle.net/1822/1516
DOI10.1016/j.laa.2004.04.006
ISSN0024-3795
Peer-Reviewedyes
AccessOpen access
Appears in Collections:CMAT - Artigos em revistas com arbitragem / Papers in peer review journals

Files in This Item:
File Description SizeFormat 
DrazinMPinv.pdf179,66 kBAdobe PDFView/Open

Partilhe no FacebookPartilhe no TwitterPartilhe no DeliciousPartilhe no LinkedInPartilhe no DiggAdicionar ao Google BookmarksPartilhe no MySpacePartilhe no Orkut
Exporte no formato BibTex mendeley Exporte no formato Endnote Adicione ao seu ORCID